# SDR DALA1102639855

- Difficulty date: January 12, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN CORROSION SEVERAL PLACES ON FLOOR PANEL NR 96 STA 1032. REMOVED CORROSION IAW SRM 51-10-3.  ORIG THICKNESS WAS .025 AFTER BLEND MATERIAL IS .018.  OUT OF LIMITS IAW SRM 53-01.  FABRICATED NEW PANEL WEB AND HAT    CHANNELS IAW DWG 9919601.  INSTALLED HAT CHANNELS TO WEB IAW ERA 488335-14 P-134 09 JAN 11.  REQUIRED INSP COMPLETED.
